# SDR AALA201608019005

- Difficulty date: June 25, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 48,328 hours, 27,626 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: D53370901212
- Condition: Cracked
- Location: Frame 36
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE DECK MEMBRANE HAS 9 FASTERNER HOLES WITH CRACK INDICATIONS BETWEEN FRAMES 36 + 2.5" AND 36 + 21", +Y1523.  REPAIRED THE PRESSURE DECK MEMBRANE IAW EA 261648.
